Folia entomologica hungarica

Searching Page






Author(s): Bálint, Zs.
Title: Description of Johnsonita johnbanksi sp. n. from Peru with notes on the genus (Lepidoptera: Lycaenidae)
Year: 2003
Volume: 64
Pages: 243-250.

Abstract: The eumaeine lycaenid Johnsonita johnbanksi sp. n. (Peru, dept. Amazonas, Molino-pampa) is described and distinguished from members of the genus. The new combination Johnsonita catadupa (Hewitson, 1869) is established, and the new synonymies Johnsonita Salazar et Constantino, 1995 = Owda Johnson, Kruse et KToenlein, 1997 and Thecla auda Hewitson, 1869 = Thecla chla-mydem Druce, 1907 are proposed. An identification key for Johnsonita species based on wing characters is given.
Keywords: Neotropics, Eumaeini, diversity, Peru, Lycaenidae, Johnsonita

Journal: Folia entomologica hungarica
Journal abbreviation: Folia ent. hung.
ISSN: 0373-9465
Publisher: ,
Editor(s): Mahunka, S.